Alert archive / Ohio / Lakeshore Flood Warnings in 2021

Lakeshore Flood Warning 1, NWS Cleveland, OH

March 17, 2021Erie County, Lucas County, Ottawa County, Ohio

NWS Cleveland, OH issued this lakeshore flood warning at Mar 17, 2021, 3:37 PM EDT for Erie County, Lucas County, Ottawa County, Ohio. It took effect at Mar 18, 2021, 10:00 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2021, 3:37 PM EDT (19:37 UTC)
In effect from
Mar 18, 2021, 10:00 AM EDT
Expired
Mar 18, 2021, 10:56 PM EDT
In force
13 hr
Issued by
NWS Cleveland, OH

Counties Erie County, OH, Lucas County, OH, Ottawa County, OH

The radar

The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

454 
WHUS41 KCLE 171937
CFWCLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Lakeshore Hazard Message
National Weather Service Cleveland OH
337 PM EDT Wed Mar 17 2021

OHZ003-007-180345-
/O.NEW.KCLE.LS.W.0001.210318T1400Z-210319T0800Z/
Lucas-Ottawa-
337 PM EDT Wed Mar 17 2021

...LAKESHORE FLOOD WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 AM
EDT FRIDAY...

* WHAT...Significant lakeshore flooding expected.

* WHERE...Lucas and Ottawa Counties.

* WHEN...From 10 AM Thursday to 4 AM EDT Friday.

* IMPACTS...Numerous roads closed and low lying property 
  including parking lots, lawns, and homes and businesses will 
  be inundated near the lake. Some shoreline erosion will occur.

* ADDITIONAL DETAILS...A prolonged period of northeast gales to 35
  knots will result in rising water levels across the western
  basin of Lake Erie. The water level at Toledo is expected to
  rise to at least 72 inches above low water datum Thursday
  morning before falling Thursday night as gales begin to subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
5 follow-up statements
063 
WHUS41 KCLE 180216
CFWCLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Lakeshore Hazard Message
National Weather Service Cleveland OH
1016 PM EDT Wed Mar 17 2021

OHZ009-181030-
/O.EXA.KCLE.LS.W.0001.210318T1400Z-210319T0800Z/
Erie-
1016 PM EDT Wed Mar 17 2021

...LAKESHORE FLOOD WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 AM
EDT FRIDAY...

* WHAT...Significant lakeshore flooding expected.

* WHERE...Erie County.

* WHEN...From 10 AM Thursday to 4 AM EDT Friday.

* IMPACTS...Numerous roads closed with low lying property 
  inundated near Lake Erie. This may include parking lots, lawns, 
  the Cedar Point Causeway, and Kelley's Island. Shoreline erosion
  can also be expected. 

* ADDITIONAL DETAILS...A prolonged period of northeast gales to 35
  knots will result in rising water levels across the western
  basin of Lake Erie. The water level at Marblehead is expected to
  rise to near 70 inches above low water datum Thursday morning
  and peak Thursday afternoon before water levels start to fall
  Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

OHZ003-007-181030-
/O.CON.KCLE.LS.W.0001.210318T1400Z-210319T0800Z/
Lucas-Ottawa-
1016 PM EDT Wed Mar 17 2021

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY
TO 4 AM EDT FRIDAY...

* WHAT...Significant lakeshore flooding expected.

* WHERE...Lucas and Ottawa Counties.

* WHEN...From 10 AM Thursday to 4 AM EDT Friday.

* IMPACTS...Numerous roads closed along with low lying property
  inundated near the lake. This will include parking lots, lawns,
  along with some homes and businesses. Shoreline erosion can also
  be expected. Some areas impacted include Port Clinton and Put-
  In-Bay Island.

* ADDITIONAL DETAILS...A prolonged period of northeast gales to 35
  knots will result in rising water levels across the western
  basin of Lake Erie. The water level at Toledo is expected to
  rise to at least 72 inches above low water datum Thursday
  morning and peak Thursday afternoon before falling Thursday
  night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
662 
WHUS41 KCLE 180734
CFWCLE

Lakeshore Hazard Message
National Weather Service Cleveland OH
334 AM EDT Thu Mar 18 2021

OHZ003-007-009-181545-
/O.CON.KCLE.LS.W.0001.210318T1400Z-210319T0800Z/
Lucas-Ottawa-Erie-
334 AM EDT Thu Mar 18 2021

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 4 AM EDT FRIDAY...

* WHAT...Significant lakeshore flooding expected.

* WHERE...Erie, Lucas and Ottawa Counties.

* WHEN...From 10 AM this morning to 4 AM EDT Friday.

* IMPACTS...Numerous roads closed and low lying property 
  including parking lots, lawns, and homes and businesses will 
  be inundated near the lake. Some shoreline erosion will occur.

* ADDITIONAL DETAILS...A prolonged period of northeast gales to 35
  knots will result in rising water levels across the western
  basin of Lake Erie. The water level at Marblehead is expected to
  rise to near 70 inches above low water datum later this morning
  before water levels begin to fall later this evening. The water
  level at Toledo is expected to rise near 74 inches above low 
  water datum this afternoon before water levels begin to fall 
  later this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
881 
WHUS41 KCLE 181416
CFWCLE

Lakeshore Hazard Message
National Weather Service Cleveland OH
1016 AM EDT Thu Mar 18 2021

OHZ003-007-009-182230-
/O.CON.KCLE.LS.W.0001.000000T0000Z-210319T0800Z/
Lucas-Ottawa-Erie-
1016 AM EDT Thu Mar 18 2021

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM EDT
FRIDAY...

* WHAT...Significant lakeshore flooding expected.

* WHERE...Erie, Lucas and Ottawa Counties.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...These water levels will produce minor flooding of
  beaches, low lying areas and marina's. Some shoreline erosion 
  will occur.

* ADDITIONAL DETAILS...The water level at Marblehead is expected
  to rise to near 68 inches above low water datum around mid
  afternoon then fall through the evening. The water level at
  Toledo is expected to rise near 74 inches around mid afternoon
  then fall through the evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
484 
WHUS41 KCLE 181959
CFWCLE

Lakeshore Hazard Message
National Weather Service Cleveland OH
359 PM EDT Thu Mar 18 2021

OHZ003-007-009-190400-
/O.CON.KCLE.LS.W.0001.000000T0000Z-210319T0800Z/
Lucas-Ottawa-Erie-
359 PM EDT Thu Mar 18 2021

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM EDT
FRIDAY...

* WHAT...Significant lakeshore flooding expected.

* WHERE...Erie, Lucas and Ottawa Counties.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...These water levels will produce minor flooding of 
  beaches, low lying areas and marina's. Some shoreline erosion 
  will occur.

* ADDITIONAL DETAILS...The water level at Marblehead is expected
  to rise to near 66 inches above low water datum around mid
  afternoon then fall through the evening. The water level at
  Toledo is expected to rise near 72 inches around mid afternoon 
  then fall through the evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
222 
WHUS41 KCLE 190256
CFWCLE

Lakeshore Hazard Message
National Weather Service Cleveland OH
1056 PM EDT Thu Mar 18 2021

OHZ003-007-009-190400-
/O.CAN.KCLE.LS.W.0001.000000T0000Z-210319T0800Z/
Lucas-Ottawa-Erie-
1056 PM EDT Thu Mar 18 2021

...LAKESHORE FLOOD WARNING IS CANCELLED...

Water levels on the western basin of Lake Erie have decreased 
this evening and are no longer expected to reach flooding levels.
High waves of 6 to 10 feet may still contribute to beach erosion 
overnight. 

$$

What forecasters said that day

The local office's own words before this lakeshore flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lakeshore flood warning went out at Mar 17, 1:55 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 17, 1:55 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
155 PM EDT Wed Mar 17 2021

.SYNOPSIS...
A weak high pressure ridge over the Great Lakes region this
morning will move eastward later today. A developing low pressure
system near the near Oklahoma will move towards the Ozarks Region
later today. This stronger low pressure system will then track
towards to the Mid- Atlantic region on Thursday and east of New
Jersey by Friday morning. Behind this low, a stronger ridge
affects our region Friday through weekend as the embedded high
moves from near James Bay to the Mid- Atlantic region.

&&

.NEAR TERM /THROUGH THURSDAY/...
Dense fog has dissipated leaving sunny skies in its wake. High
temperatures in the low to mid 60s are expected across the area,
except near the lakeshore where a lake breeze will bring in
cooler Lake Erie temperatures.

Previous discussion...
The main weather story in the near term will be the storm
system bringing gusty winds and widespread rain on Thursday.

We have weak high pressure in control of our weather pattern
this morning with light winds and mostly clear to fair skies.
Due to these calm and clear conditions, we do have some patchy
fog mainly down near the higher terrain around Mansfield back to
the west towards the Findlay area. The latest nighttime
microphysics satellite imagery is showing some patchy fog
developing west-southwest of the Cleveland metro area as well.
While there may be some patchy dense fog this morning, we are
not expecting the fog to become widespread. The patchy fog does
appear to be shallow in nature.

We should see a good amount of sunshine this morning and that
will quickly burn off any fog shortly after sunrise. High and
mid level clouds will be on the increase from the west and
southwest later this afternoon into this evening. Temperatures
will be milder today with lower to middle 60s expected away from
the lakeshore and cooler in the 50s closer to the lake.

A rather stout and strong low pressure system will be
developing near the Ozarks Region later today into tonight. This
low pressure system will deepen as it track eastward across the
lower Ohio Valley on Thursday. The pressure gradient between
this low and a high pressure system north of the Great Lakes
region will cause northeast winds to increase late tonight into
Thursday. Gusty winds up to 35 to 45 mph may be possible with
the highest wind gusts near the lakeshore and west of I-71.
Widespread light to occasionally moderate rain will advance in
our direction ahead of this system and spread across the region
tonight through Thursday. Tomorrow will be wet and blustery day
with temperatures only in the 40s. General rainfall amounts
expected with this system will average .75" across northwest PA
to 1.25" near our central Ohio counties with isolated higher
amounts possible.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
By Thursday night, the event will likely be winding down with rain
changing to a rain/snow mix, then eventually all snow by early
Friday morning as colder air aloft moves into the region. However,
as anomalously high pressure moves south across the Great Lakes and
the low exits east of the area, a substantial pressure gradient
should remain in place over the region, especially west of I-71 and
along the lakeshore. We could easily see gusts of 40 to 45 mph, or
higher to near 50 mph along the immediate lakeshore, with sustained
winds of 25 to 30 mph. It shouldn't take much to see these type of
winds given the corridor of 50 to 60 knot 925 mb winds across the
area. Will likely need at least Wind Advisory headlines during this
period.

Winds will continue decreasing in intensity throughout the day
Friday, though some gusts of 25 to 30 mph remain possible. Skies
should clear relatively fast Friday morning, making for a sunny, yet
chilly and blustery day with highs in the lower 40s. Lows Friday
night will reach the low to mid 20s under clear skies.

By Saturday, sunny skies will remain, albeit with slightly warmer
temperatures with highs generally in the low to mid 50s. Given the
light flow across the region, anticipate lake breeze development is
possible. This would result in slightly cooler temperatures in
the mid to upper 40s along the lakeshore.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
A quiet long term period is expected as high pressure builds
southeast through the Great Lakes to the Atlantic coast through
Tuesday. Low pressure will approach the area on Tuesday, but most of
the precipitation should hold off until just after the forecast
period. Above average temperatures are expected through the long
term period with plentiful sunshine on Sunday and Monday. For now,
went with 50 percentile NBM temperatures which brings highs in the
lower to mid 60s on Sunday, with mid to upper 60s on Monday. Will
have to watch for lake breeze development  Clouds begin increasing
from the west on Tuesday, though warm air advection will keep
temperatures well above average into the mid 60s.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Clear skies are observed across the area this afternoon and is
expected to continue through the daytime hours today. Low
pressure currently over Oklahoma will work its way east-
northeast across the mid-Mississippi Valley today and tonight.
As that low approaches the area, rain showers and cloud cover
will overspread the region from the southwest late tonight into
Thursday morning. A lowering in ceilings and visibilities is
expected through the morning hours to IFR conditions at all TAF
sites through to the end of the TAF period.

Additionally, as that low approaches from the southwest,
northeast winds increase tonight and especially during the
daytime hours on Thursday. Max wind gusts are likely to occur
Thursday afternoon/evening with wind gusts up to 40 knots
possible, mainly at sites such as KTOL, KFDY, KMFD, KCLE, and
KERI.

Outlook...Non-VFR conditions are likely with widespread periods
of rain through Thursday night. Strong northeast winds may
product wind gusts of up to 40 knots through Thursday evening.

&&

.MARINE...
Have issued a Gale Watch for much of the lake, excluding the open
waters on the far eastern basin from Thursday morning through early
Friday morning. Northeasterly winds will increase on Thursday
morning, reaching 25 to 30 knots with gusts near 40 knots. By
Thursday afternoon, northeasterly winds will increase further,
reaching sustained winds of 35 knots or higher with gusts inching
towards 50 knots. Northeasterly winds will begin slowly decreasing
Friday morning into the 20 to 25 knot range with lighter flow
returning across the lake by Friday evening. Light flow across the
lake will persist through Tuesday with high pressure in place.

In addition to the Gale Watch, there is potential for lakeshore
flooding headlines across the central and western basin of the lake.
Have opted not to issue a lakeshore flood watch at this time given a
relatively low water level forecast, but given the prolonged
northeasterly flow across the lake, potential for one is certainly
there.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Watch from Thursday morning through late Thursday night
     for LEZ142>146-162>166.
     Gale Watch from Thursday morning through late Thursday night
     for LEZ147>149-167>169.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/Kahn/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Saunders
MARINE...Kahn
Hazardous weather outlook, Mar 17, 3:25 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
325 PM EDT Wed Mar 17 2021

OHZ006-008-009-017-018-181930-
Wood-Sandusky-Erie-Hancock-Seneca-
325 PM EDT Wed Mar 17 2021

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-007-181930-
Lucas-Ottawa-
325 PM EDT Wed Mar 17 2021

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY...
...LAKESHORE FLOOD WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>012-019-089-PAZ001-181930-
Lorain-Cuyahoga-Lake-Huron-Ashtabula Lakeshore-Northern Erie-
325 PM EDT Wed Mar 17 2021

...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM EDT FRIDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-020>023-PAZ002-003-181930-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Southern Erie-
Crawford-
325 PM EDT Wed Mar 17 2021

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ027>030-036-037-047-181930-
Wyandot-Crawford-Richland-Ashland-Marion-Morrow-Knox-
325 PM EDT Wed Mar 17 2021

...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM EDT FRIDAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Up to 1.5 inches of rain through Thursday night may result in rises
on area rivers and possibly minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ031>033-038-181930-
Wayne-Stark-Mahoning-Holmes-
325 PM EDT Wed Mar 17 2021

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Up to 1.5 inches of rain through Thursday night may result in rises
on area rivers and possibly minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-181930-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
325 PM EDT Wed Mar 17 2021

...GALE WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 3:39 AM EDTGale WatchCLE12 hr
Mar 17, 7:26 AM EDTDense Fog AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Huron and 9 more4 hr
Mar 17, 3:24 PM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Hancock and 13 more32 hr
Mar 17, 3:37 PM EDTGale WarningCLE36 hr

Nearby

Lakeshore Flood Warnings in Ohio, 2021Every lakeshore flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.